# SDR UALA2011072503799

- Difficulty date: July 23, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 54,213 hours, 7,826 cycles
- Engine: Pwa PW40903
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 654W00382
- Part serial: 67
- Condition: Faulted
- Location: Flap/Slat Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE OF FLAP-SLAT CTL 1 BEFORE CLOSING AC DOOR.    FOUND MAINT MESSAGE 27-20721, REPLACED NR 1 FSEU PER MM. ACCOMPLISHED TEST, CHECKED OKAY.
